# SDR DXTA200807203194

- Difficulty date: July 20, 2008
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N880QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258570
- Aircraft time: 5,138 hours, 3,779 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 8221084306
- Part serial: 18RMB
- Condition: Shorted
- Location: Nr 1
- Part time: 1,242 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

NR 1 MFD WENT COMPLETELY BLANK IN FLIGHT, NOTICED A SLIGHT ODOR SO PULLED MFD BREAKER AS A PRECAUTION.  REMOVED NR 1 MFD AND NOTICED SLIGHT ELECTRICAL ODOR COMING FROM MFD UNIT. INSPECTED ALL WIRING BEHIND MFD WITH NO DEFECTS NOTED. INSTALLED OVERHAULED MFD UNIT PEN MM 34-60-35. OPS CHECK GOOD. POWER APPLIED TO ACFT FOR APPROX 2 HOURS WITH NO ODORS PRESENT.
